# SDR AWXA9900415

- Difficulty date: November 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N655AW
- Make and model: Airbus A320-232
- Aircraft serial: 1075
- System (JASC): 2120 · Air Distribution System
- Part: Valve
- Part number: VFT300A1
- Condition: Failed
- Location: Fuselage
- Part time: 564 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF, AT LOW GROUND SPEED HAD A VENT SKIN VALVE FAULT.  REMOVED AND REPLACED SKIN AIR EXT VALVE PER 21-26-53.
